# SDR CA191007013

- Difficulty date: August 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 53340
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) STEERING INOP CAUTION WHEN BROUGHT GEAR UP AFTER TAKEOFF. RETURNED TO FIELD DUE TO SHORTER RUNWAY IN DESTINATION.  CORRECTIVE ACTION: PERFORMED TROUBLESHOOTING OF STEERING INOP CAUTION MESSAGE, INTERROGATED MDC AND FOUND B1 CODE 007466 WHICH FLAGS THE GEAR SELECTOR VALVE (V20) AS CAUSE OF FAULT, REMOVED AND REPLACED GEAR SELECTOR. (TC# 20191007013)
